# SDR CALA2015091894367

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 55,936 hours, 22,711 cycles
- Engine: Iae V2522A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Vane
- Condition: Lack Of Lube
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED A FADEC B FAULT & ECAM STALL MSG.  CREW REPORTS THAT ACFT YAWED SEVERAL TIMES ALONG WITH STALL ECAM & EGT INCREASED.  POWER WAS REDUCED & PARAMETERS RETURNED TO NORMAL & ENG REMAINED RUNNING FOR DURATION OF FLIGHT.  DECLARED EMER & AIR RETURNED.  BORESCOPE COMPLETED & CHECKED OK, NO DAMAGE.  PB LINE IS CLEAN & DRY.  LUBED VSV & 2.5 EEC REPLACED.  INTERMEDIATE PRESS CHECK VLV CHECKED GOOD.  NO FURTHER MX REQUIRED.
